# SDR FDEA201308242031

- Difficulty date: August 24, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N427FE
- Make and model: Airbus A310-203
- Aircraft serial: 362
- Aircraft time: 51,355 hours, 23,685 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1752015
- Part serial: 05059H2170
- Condition: Cracked
- Location: Cockpit
- Part time: 5,848 hours, 3,735 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

CAPTAIN'S FRONT FIXED WINDOW CRACKED AT FL 390.  INSTALLED SERVICEABLE WINDSHIELD TO STEP 1.E.17, REF MM 56-11-11-04.  WINDOW IS INSTALLED SEALED & TORQUED.
